MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annfar.2008.08.006

Медицинская библиотека · Annales francaises d'anesthesie et de reanimation · 2008

[Tako-Tsubo syndrome after anaphylaxis caused by succinylcholine during general anaesthesia].

Cabaton J, Rondelet B, Gergele L, Besnard C, Piriou V

Клинический случайСтатьяПеревод в очереди

Аннотация

The Tako-Tsubo syndrome (or transient left ventricular apical balloning) is a new clinical entity, very similar to acute myocardial infarction, but different by its excellent short-term prognosis. It has been reported after a physical or an emotional stress, and it is diagnosed by a coronary angiogram and a left ventriculography. We report here a case of Tako-Tsubo syndrome related to an anaphylactic shock caused by succinylcholine during general anaesthesia of a female patient, wearing an unadjustable gastric band.

Для цитирования: Cabaton J, Rondelet B, Gergele L, Besnard C, Piriou V. [Tako-Tsubo syndrome after anaphylaxis caused by succinylcholine during general anaesthesia].. Annales francaises d'anesthesie et de reanimation. 2008. DOI: 10.1016/j.annfar.2008.08.006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.